Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 11, NWS Amarillo, TX

September 19, 2013Lipscomb County, Texas

NWS Amarillo, TX issued this flash flood warning at Sep 19, 2013, 4:41 PM CDT for Lipscomb County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 19, 2013, 4:41 PM CDT (21:41 UTC)
Expired
Sep 19, 2013, 7:30 PM CDT
In force
3 hr
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Flood severity
None

County Lipscomb County, TX

The radar

The Dodge City radar (KDDC), 159 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 19, 7:00 PM CDTFLASH FLOOD4 W Darrouzett, TXWATER OVER THE ROAD ON COUNTY ROAD 9 NORTH BETWEEN BOOKER AND DARROUZETT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 139 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.7 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2013-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2013-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
269 J/kg
Mixed-layer CIN
-256 J/kg
Mixed-layer LCL
1667 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-105 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

973 
WGUS54 KAMA 192141
FFWAMA
TXC295-200030-
/O.NEW.KAMA.FF.W.0011.130919T2141Z-130920T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
441 PM CDT THU SEP 19 2013

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 730 PM CDT

* AT 440 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  THUNDERSTORM WITH VERY HEAVY RAINFALL 6 MILES SOUTHWEST OF
  DARROUZETT...OR 13 MILES NORTHWEST OF LIPSCOMB. DOPPLER RADAR
  INDICATES 1 TO 2 INCHES OF RAIN HAVE FALLEN OVER PARTS OF THE      
  WARNED AREA IN THE PAST HOUR WITH THE POSSIBILITY OF AN ADDITIONAL 
  1 INCH OF RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. WHILE  
  PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING 
PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LIPSCOMB...           FOLLETT...            DARROUZETT...
  BOOKER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN.

&&

LAT...LON 3629 10000 3615 10055 3650 10054 3650 10000

$$

JACKSON
2 follow-up statements
088 
WGUS74 KAMA 192305
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
605 PM CDT THU SEP 19 2013

TXC295-200030-
/O.CON.KAMA.FF.W.0011.000000T0000Z-130920T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIPSCOMB TX-
605 PM CDT THU SEP 19 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN LIPSCOMB COUNTY
UNTIL 730 PM CDT...

* AT 604 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM WITH VERY HEAVY RAINFALL 13 MILES NORTHWEST OF        
  LIPSCOMB. DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAIN WITH       
  LOCALLY HIGHER AMOUNTS HAVE ALREADY FALLEN OVER PARTS OF           
  THE WARNED AREA IN THE PAST 3 HOURS WITH ADDITIONAL HEAVY          
  RAIN EXPECTED. FLASH FLOODING IS LIKELY TO  OCCUR. WHILE 
  PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING       
  PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO   RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LIPSCOMB...           FOLLETT...            DARROUZETT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS UP TO 1 INCH ARE POSSIBLE IN THE WARNED 
AREA.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3629 10000 3615 10055 3650 10054 3650 10000

$$

JACKSON
657 
WGUS74 KAMA 200026
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
726 PM CDT THU SEP 19 2013

TXC295-200041-
/O.EXP.KAMA.FF.W.0011.000000T0000Z-130920T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIPSCOMB TX-
726 PM CDT THU SEP 19 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN LIPSCOMB
COUNTY WILL BE ALLOWED TO EXPIRE AT 730 PM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3629 10000 3615 10055 3650 10054 3650 10000

$$

JACKSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 19, 3:40 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Sep 19, 3:40 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
340 PM CDT THU SEP 19 2013

.DISCUSSION...
PLENTY OF LOW LEVEL MOISTURE COUPLED WITH DIFFLUENCE ALOFT AND A
COLD FRONT SHOULD HELP SET THE STAGE FOR SHOWER AND THUNDERSTORM
DEVELOPMENT THROUGH THE NIGHT ACROSS MUCH OF THE PANHANDLES. THE
COLD FRONT WAS NEARING THE NORTHWEST CORNER OF THE OKLAHOMA
PANHANDLE NOW. THIS FRONT WILL CONTINUE MOVE SLOWLY SOUTH THROUGH
THE NIGHT AND SHOULD BE SOUTH OF THE TEXAS PANHANDLE BY SUNRISE
FRIDAY MORNING.

HAVE LEFT A SMALL POP OVER THE SOUTHEAST TEXAS PANHANDLE FOR ANY
LINGERING ACTIVITY UNTIL ABOUT NOON.

SURFACE HIGH BUILDS INTO THE PANHANDLES FRIDAY NIGHT. THE LIGHT
WINDS COUPLED WITH CLEAR SKIES EQUALS COOL OVERNIGHT TEMPERATURES.
FOR NOW HAVE ONLY GONE A FEW DEGREES BELOW THE COOLEST GUIDANCE
NUMBERS...SO THERE IS STILL ROOM TO GO DOWN.

ON SATURDAY...SOUTHERLY WINDS WILL RETURN AND TEMPERATURES WILL
WARM BACK UP TO NEAR NORMAL.

BRIEF UPPER RIDGING SHOULD KEEP SATURDAY NIGHT THROUGH SUNDAY EVEING
DRY ACROSS THE PANHANDLES. BY SUNDAY NIGHT THE UPPER RIDGING WILL
SLIDE OFF TO THE WEST AND ALLOW AN FAST MOVING SHORTWAVE TO APPROACH
THE PANHANDLES. THE MEDIUM RANGE MODELS STILL DISAGREE ON JUST HOW
MUCH MOISTURE CAN RETURN BEFORE THIS SYSTEMS APPROACHES THE AREA.
THIS DIFFERENCE IN MOSITURE CONTENT SEEMS TO BE CAUSING THE
DIFFERENCES IN RAIN CHANCES. HAVE HEDGED TOWARDS A CONCENSUS AND
HAVE BROUGHT SLIGHT CHANCE POPS INTO THE OKLAHOMA AND NORTHERN TEXAS
PANHANDLE LATE SUNDAY NIGHT INTO MONDAY MORNING. AFTER THIS BRIEF
CHANCE FOR RAIN, THE UPPER PATTERN WILL TRANSITION TO ZONAL FLOW
BEFORE FURTHER TILTIING TO THE SOUTHWEST BY MID WEEK. THE GFS IS
MORE PROGRESSIVE WITH BRING BACK AMPLE AMOUNTS OF MOSITURE WITH THIS
PATTERN WHERE AS THE ECMWF IS A LITTLE MORE CONSERVATIVE. FOR NOW
WILL KEEP THIS PERIOD DRY BUT IF A BETTER CONSENSUS FORMS THEN POPS
MAY NEED TO BE INSERTED.

&&

.FIRE WEATHER...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE
PANHANDLES THROUGH TONIGHT. THIS SHOULD KEEP FIRE WEATHER
CONDITIONS BELOW ELEVATED AND CRITICAL FOR THE NEXT FEW DAYS.
SOUTHERLY WINDS MAY PICK UP EARLY NEXT WEEK...BUT LOWEST AFTERNOON
RELATIVE HUMIDITY VALUES SHOULD REMAIN ABOVE 20 PERCENT.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

15/14
Hazardous weather outlook, Sep 19, 3:38 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
338 PM CDT THU SEP 19 2013

OKZ001>003-TXZ001>020-200845-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
338 PM CDT THU SEP 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED TONIGHT ACROSS ALL OF THE OKLAHOMA AND
TEXAS PANHANDLES. A FEW STORMS THAT DEVELOP MAY BECOME SEVERE...WITH
LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. IN
ADDITION...HEAVY RAINFALL WILL LIKELY ACCOMPANY THE STRONGEST
STORMS... WHICH MAY LEAD TO LOCALIZED FLOODING OR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SOUTHEAST TEXAS PANHANDLE
FRIDAY MORNING. ANY STORMS THAT FORM SHOULD REMAIN BELOW SEVERE
LEVELS AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS ALL OF THE
OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR
POSSIBLE LIMITED ACTIVATION TONIGHT.

In the hours before

Special weather statement, Sep 19, 3:23 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
323 PM CDT THU SEP 19 2013

OKZ003-TXZ005-192100-
BEAVER OK-LIPSCOMB TX-
323 PM CDT THU SEP 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LIPSCOMB AND
SOUTHEASTERN BEAVER COUNTIES UNTIL 400 PM CDT...

AT 322 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES EAST OF BOOKER...OR 19 MILES NORTHWEST OF
LIPSCOMB...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  SLAPOUT...            FOLLETT...            DARROUZETT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3636 10049 3657 10054 3682 10000 3635 10000
TIME...MOT...LOC 2024Z 251DEG 26KT 3647 10044

LG
Special weather statement, Sep 19, 3:46 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
346 PM CDT THU SEP 19 2013

OKZ003-TXZ005-192115-
BEAVER OK-LIPSCOMB TX-
346 PM CDT THU SEP 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LIPSCOMB AND
SOUTHEASTERN BEAVER COUNTIES UNTIL 415 PM CDT...

AT 343 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHEAST OF BOOKER...OR 17 MILES EAST OF
PERRYTON...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  SLAPOUT...            FOLLETT...            DARROUZETT...
  BOOKER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3622 10000 3632 10055 3650 10054 3650 10057
      3658 10057 3671 10000
TIME...MOT...LOC 2047Z 263DEG 24KT 3643 10046

LG
Local storm report, Sep 19, 3:47 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
347 PM CDT THU SEP 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TORNADO          10 W DUMAS              35.86N 102.14W
09/19/2013                   MOORE              TX   PUBLIC

            BRIEF ROPE TORNADO WITH DEBRIS CIRCLING BELOW IT

&&

EVENT NUMBER AMA1300817

FENNER
Special weather statement, Sep 19, 3:53 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
353 PM CDT THU SEP 19 2013

TXZ006-007-011-192130-
HARTLEY TX-MOORE TX-OLDHAM TX-
353 PM CDT THU SEP 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OLDHAM...
SOUTHWESTERN MOORE AND SOUTHEASTERN HARTLEY COUNTIES UNTIL 430 PM
CDT...

AT 351 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF CHANNING...OR 26 MILES NORTH
OF VEGA...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CHANNING...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3590 10221 3568 10199 3562 10214 3562 10216
      3561 10216 3550 10245 3570 10252
TIME...MOT...LOC 2053Z 237DEG 12KT 3562 10242

LG
Special weather statement, Sep 19, 4:15 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
415 PM CDT THU SEP 19 2013

TXZ004-005-192145-
LIPSCOMB TX-OCHILTREE TX-
415 PM CDT THU SEP 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OCHILTREE AND
NORTHWESTERN LIPSCOMB COUNTIES UNTIL 445 PM CDT...

AT 413 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTH OF BOOKER...OR 14 MILES EAST OF
PERRYTON...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  DARROUZETT...         BOOKER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3620 10062 3650 10062 3650 10030 3635 10017
TIME...MOT...LOC 2115Z 243DEG 14KT 3634 10055

JACKSON
Special weather statement, Sep 19, 4:29 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
429 PM CDT THU SEP 19 2013

TXZ011-192200-
OLDHAM TX-
429 PM CDT THU SEP 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OLDHAM COUNTY UNTIL
500 PM CDT...

AT 426 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF BOYS RANCH...OR 22 MILES
NORTH OF VEGA...MOVING EAST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  BOYS RANCH...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3562 10217 3543 10217 3542 10234 3548 10249
      3562 10242
TIME...MOT...LOC 2129Z 286DEG 6KT 3555 10235

JACKSON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 3:46 PM CDTSpecial Weather StatementAMALipscomb29 min
Sep 19, 3:49 PM CDTAreal Flood AdvisoryAMALipscomb3 hr
Sep 19, 3:53 PM CDTSpecial Weather StatementAMAHartley37 min
Sep 19, 4:15 PM CDTSpecial Weather StatementAMALipscomb30 min
Sep 19, 4:29 PM CDTSpecial Weather StatementAMAOldham31 min
Sep 19, 4:53 PM CDTAreal Flood AdvisoryAMAOldham3 hr
Sep 19, 5:02 PM CDTSpecial Weather StatementAMAPotter28 min
Sep 19, 5:04 PM CDTSpecial Weather StatementAMAHutchinson26 min
Sep 19, 5:12 PM CDTSpecial Weather StatementAMAHansford33 min
Sep 19, 5:29 PM CDTSpecial Weather StatementAMAPotter31 min
Sep 19, 5:45 PM CDTAreal Flood AdvisoryAMAPotter3 hr
Sep 19, 5:58 PM CDTSevere Thunderstorm WarningAMAPotter47 min
Sep 19, 6:15 PM CDTFlash Flood WarningAMAPotter, Randall3 hr
Sep 19, 6:39 PM CDTAreal Flood AdvisoryAMAOchiltree3 hr
Sep 19, 6:44 PM CDTSpecial Weather StatementAMARandall46 min

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.